RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1278–1284 (Mi zvmmf5932)  

The complexity of languages of type $\cup\mathrm M$

R. G. Nigmatullin

Kazan'

Full text: PDF file (857 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 174–181

Bibliographic databases:

UDC: 519.95,
MSC: Primary 68Q25; Secondary 68W99, 68Q45
Received: 09.01.1976

Citation: R. G. Nigmatullin, “The complexity of languages of type $\cup\mathrm M$”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1278–1284; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 174–181

Citation in format AMSBIB
\Bibitem{Nig77}
\by R.~G.~Nigmatullin
\paper The complexity of languages of type $\cup\mathrm M$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1278--1284
\mathnet{http://mi.mathnet.ru/zvmmf5932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0474976}
\zmath{https://zbmath.org/?q=an:0385.68046}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 174--181
\crossref{https://doi.org/10.1016/0041-5553(77)90019-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5932
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:86
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020